# SDR AALA2020010219038

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 0863
- Aircraft time: 55,122 hours, 32,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211052200100
- Part serial: V50052
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT DOOR SLIDE GIRT BAR FAILED CHECK, HARD TO OPERATE AND DOES NOT RE-EXTEND AFTER DECREASING LENGHT. REPLACED R2 SLIDE GIRT BAR PER TASK CARD 26C84252002. OPERATIONAL CHECKS GOOD.
